# SDR USAA2013010400004

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,175 hours, 40,713 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 65446311
- Part serial: 1445
- Condition: Faulty
- Location: Te Flap
- Part time: 66,347 hours, 44,588 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW SELECTED FLAPS AND REPORTED NO LEADING OR TRAILING FLAPS.  ACCOMPLISHED ALTERNATE FLAPS LANDING.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE VISUALLY INSPECTED FLAPS.  NO DEFECTS NOTED.  REPLACED T/E FLAP CONTROL VALVE PER AMM 27-51-79-404-006.  FLAP OP'S NORMAL.
